Volume 8, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Computations of the Ozsváth–Szabó knot concordance invariant

Charles Livingston

Geometry & Topology 8 (2004) 735–742
Bibliography
1 S Akbulut, R Matveyev, Exotic structures and adjunction inequality, Turkish J. Math. 21 (1997) 47 MR1456158
2 T Kawamura, The unknotting numbers of 10139 and 10152 are 4, Osaka J. Math. 35 (1998) 539 MR1648364
3 A Kawauchi, A survey of knot theory, Birkhäuser Verlag (1996) MR1417494
4 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces I, Topology 32 (1993) 773 MR1241873
5 C Livingston, Splitting the concordance group of algebraically slice knots, Geom. Topol. 7 (2003) 641 MR2026553
6 B Owens, S Strle, Definite manifolds bounded by rational homology three spheres, from: "Geometry and topology of manifolds", Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 243 MR2189936
7 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
8 O Plamenevskaya, Bounds for the Thurston–Bennequin number from Floer homology, Algebr. Geom. Topol. 4 (2004) 399 MR2077671
9 J A Rasmussen, Knot Floer homology, genus bounds and mutation, PhD thesis, Harvard University (2003)
10 J A Rasmussen, Floer homology of surgeries on two-bridge knots, Algebr. Geom. Topol. 2 (2002) 757 MR1928176
11 D Rolfsen, Knots and links, 7, Publish or Perish (1990) MR1277811
12 L Rudolph, Quasipositivity as an obstruction to sliceness, Bull. Amer. Math. Soc. (N.S.) 29 (1993) 51 MR1193540
13 L Rudolph, An obstruction to sliceness via contact geometry and “classical” gauge theory, Invent. Math. 119 (1995) 155 MR1309974
14 L Rudolph, Quasipositive pretzels, Topology Appl. 115 (2001) 115 MR1840734
15 T Shibuya, Local moves and 4–genus of knots, Mem. Osaka Inst. Tech. Ser. A 45 (2000) 1 MR1811642
16 T Tanaka, Unknotting numbers of quasipositive knots, Topology Appl. 88 (1998) 239 MR1632085